Communications in Mathematical Physics

The behaviour of eigenstates of arithmetic hyperbolic manifolds

Zeév Rudnick and Peter Sarnak

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 161, Number 1 (1994), 195-213.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104269797

Mathematical Reviews number (MathSciNet)
MR1266075

Zentralblatt MATH identifier
0836.58043

Subjects
Primary: 11F72: Spectral theory; Selberg trace formula
Secondary: 11F32: Modular correspondences, etc. 11F37: Forms of half-integer weight; nonholomorphic modular forms 81Q50: Quantum chaos [See also 37Dxx]

Citation

Rudnick, Zeév; Sarnak, Peter. The behaviour of eigenstates of arithmetic hyperbolic manifolds. Comm. Math. Phys. 161 (1994), no. 1, 195--213. https://projecteuclid.org/euclid.cmp/1104269797


Export citation